# SDR SWAA2024071097341

- Difficulty date: June 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241EF IS DELAMINATED<[01] FABRICATED 241EF FLOORBOARD IAW SRM 53-00-50-2R-0 ALONG WITH DWG: 144A5810 SHEET: 129;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
